# SDR P5CA2018101200317

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,807 hours, 20,448 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D10181
- Condition: Defective
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENG FIRE LOOP 1 STATUS MSG( ITEM PLACED ON MEL 26-11-01-01 CAT C MDDR 101012 DUE DATE 22OCT18.  T/S PER FIM 26-11 FT 804. PER BLOCK 104B BELL/CHIME AURAL WARNING MODULE(M1000) + ALFOTS NR 2 CARD (M10274) REQUIRE REPLACEMENT, REPLACED M10274 IAW AMM 26-10-01. TEST GOOD PER AMM 26-10-01. THIS CLEAR DMI# 101012. )
